# SDR AALA202303217280

- Difficulty date: March 18, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N412UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 9224
- Aircraft time: 10,250 hours, 2,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 133405
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 32,628 hours, 14,657 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING FUNCTIONAL CHECK CABIN EMERGENCY LIGHTING FOUND THAT FAP LIGHT EMER P/B SWITCH FAILS TO ILLUMINATE L1 AND R1 DOOR WALL MOUNTED LIGHTS, CEILING LIGHTS AT ROWS 4 AND 12 AND SEATROW LIGHTS 1,2,5,9,10,14 AND 15. MAINTENANCE REPLACED EMEMRGENCY POWER SUPPLY UNIT 10WL PER AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
